# SDR 95UAL900354

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9061U
- Make and model: Boeing 737222
- Aircraft serial: 19942
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Nr 3 Bearing
- Part number: 704523
- Condition: Failed
- Location: Rt Engine
- Part time: 18,361 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 29,000 FEET HEARD A BANG FROM RIGHT HAND SIDE OF AIRCRAFT.  EPR DROPPED AND CAPTAIN REDUCED ENGINE TO FLIGHT IDLE.  FOUND NUMBER THREE BEARING CAGE FAILURE. SUSPECT IT WAS DUE TO EXCESSIVE POCKET WEAR.  FAILURE OCCURRED MIDWAY BETWEEN THE CAGE RIVET HOLES.
